Alert archive / Wyoming / River Flood Warnings in 2014

River Flood Warning 7, NWS Cheyenne, WY

May 25, 2014Carbon County, Wyoming

NWS Cheyenne, WY issued this river flood warning at May 25, 2014, 11:29 AM MDT for Carbon County, Wyoming. It took effect at May 25, 2014, 12:00 PM MDT. It was in force for 8 days.

The area

The outline as issued.

The facts

Issued
May 25, 2014, 11:29 AM MDT (17:29 UTC)
In effect from
May 25, 2014, 12:00 PM MDT
Expired
Jun 2, 2014, 11:07 AM MDT
In force
8 days
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Flood severity
Minor

County Carbon County, WY

The radar

The Grand Junction radar (KGJX), 227 km from the middle of the area, began a volume at 17:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Snake River near Dixon (LSDW4).

Action stage
8.5 ft
Minor stage
9.5 ft
Moderate stage
10.5 ft
Major stage
11.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 09257000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

351 
WGUS45 KCYS 251729
FLWCYS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
1129 AM MDT SUN MAY 25 2014

...THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN WYOMING...

...LITTLE SNAKE RIVER NEAR SAVERY AFFECTING CARBON COUNTY...

.HYDROLOGIC SUMMARY:

RAIN SHOWERS TO BECOME WIDESPREAD BY EARLY AFTERNOON TODAY ACROSS 
THE SNOWY AND SIERRA MADRE RANGES WHICH WILL INCREASE SNOW MELT 
FROM ELEVATIONS ABOVE 9500 FEET. ABOVE NORMAL TEMPERATURES MONDAY
INTO THE MIDDLE OF NEXT WEEK WILL CONTINUE TO ACCELERATE SNOW MELT
AND CAUSE RIVERS TO CONTINUE RISING THROUGH MUCH OF THE WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS. MOVE TO HIGHER GROUND.

THE NEXT STATEMENT WILL BE ISSUED: MONDAY MORNING.

&&

WYC007-261729-
/O.NEW.KCYS.FL.W.0007.140525T1800Z-140530T0000Z/
/LSDW4.1.ER.140525T1800Z.140529T1300Z.140529T1800Z.NR/
1129 AM MDT SUN MAY 25 2014

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A 

* FLOOD WARNING FOR THE LITTLE SNAKE RIVER NEAR SAVERY.
* UNTIL THURSDAY EVENING.
* THE STAGE WILL RISE TO FLOOD STAGE OF 8.0 FEET THIS AFTERNOON.
* THE STAGE WILL REMAIN AT OR AROUND 8.0 FEET THROUGH THE WEEK.

&&
* IMPACT...AT 8.0 FEET...FLOOD STAGE. WATER ENTERING LOW AREAS ALONG 
  COUNTY ROAD 607 APPROACHING BRIDGE.  STANDING WATER ALONG LOW LYING
  AREAS ALONG LEFT AND RIGHT BANKS. MINOR LOW LAND FLOODING NEAR THE 
  TOWN OF BAGGS. MINOR LOW LAND AGRICULTURAL FLOODING CONTINUES TO 
  BECOME MORE WIDESPREAD FROM SAVERY TO DIXON.
* IMPACT...AT 7.5 FEET...MINOR LOW LYING AGRICULTURAL FLOODING FROM 
  SAVERY TO BAGGS.
* IMPACT...AT 7.0 FEET...BANKFULL STAGE.  WATER OVER LOW LYING AREAS 
  ALONG RIGHT AND LEFT BANKS. RIVER MAY COME OUT OF ITS BANKS FROM 
  SAVERY TO DIXON.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 8.5 FEET 
  ON JUN 7 2011.

&&

LAT...LON 4105 10741 4100 10741 4100 10775 4108 10775
      4109 10760                  

$$
9 follow-up statements
354 
WGUS85 KCYS 260413
FLSCYS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1013 PM MDT SUN MAY 25 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WYOMING...

  LITTLE SNAKE RIVER NEAR SAVERY AFFECTING CARBON COUNTY

.HYDROLOGIC SUMMARY:
  A WARMING TREND WILL DEVELOP THIS WEEK WITH ABOVE NORMAL 
  TEMPERATURES THROUGH MUCH OF THE WEEK. WARM TEMPERATURES WILL 
  CAUSE RAPID SNOW MELT IN THE MOUNTAINS OF SOUTHEAST WYOMING. 
  RUNOFF DUE TO SNOWMELT WILL CAUSE RIVE LEVELS TO RISE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS. MOVE TO HIGHER GROUND.

THE NEXT STATEMENT WILL BE ISSUED: MONDAY MORNING.

&&

WYC007-261613-
/O.CON.KCYS.FL.W.0007.000000T0000Z-140530T0000Z/
/LSDW4.1.ER.140525T1730Z.140529T1300Z.140529T1800Z.NR/
1013 PM MDT SUN MAY 25 2014

* FLOOD WARNING CONTINUES FOR 
  THE LITTLE SNAKE RIVER NEAR SAVERY
* THE STAGE WILL RISE TO FLOOD STAGE OF 8.0 FEET AT 06 AM MONDAY.
* THE RIVER STAGE WILL FLUCTUATE BETWEEN 7.6 FEET AND 8.1 FEET THE
  NEXT SEVERAL DAYS.

&&

* IMPACT...AT 8.0 FEET...FLOOD STAGE. WATER ENTERING LOW AREAS ALONG 
  COUNTY ROAD 607 APPROACHING BRIDGE.  STANDING WATER ALONG LOW LYING
  AREAS ALONG LEFT AND RIGHT BANKS. MINOR LOW LAND FLOODING NEAR THE 
  TOWN OF BAGGS. MINOR LOW LAND AGRICULTURAL FLOODING CONTINUES TO 
  BECOME MORE WIDESPREAD FROM SAVERY TO DIXON.
* IMPACT...AT 7.5 FEET...MINOR LOW LYING AGRICULTURAL FLOODING FROM 
  SAVERY TO BAGGS.
* IMPACT...AT 7.0 FEET...BANKFULL STAGE.  WATER OVER LOW LYING AREAS 
  ALONG RIGHT AND LEFT BANKS. RIVER MAY COME OUT OF ITS BANKS FROM 
  SAVERY TO DIXON.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 8.5 FEET 
  ON JUN 7 2011.

&&

LAT...LON 4105 10741 4100 10741 4100 10775 4108 10775
      4109 10760                  

$$
SML
320 
WGUS85 KCYS 261813
FLSCYS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1213 PM MDT MON MAY 26 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WYOMING...
 
  LITTLE SNAKE RIVER NEAR SAVERY AFFECTING CARBON COUNTY

.HYDROLOGIC SUMMARY:

WARM TEMPERATURES WILL CONTINUE THE ACCELERATED SNOW MELT 
OFF THE SNOWY AND SIERRA MADRE RANGES THROUGH MOST OF THE 
UPCOMING WEEK. RIVERS WILL CONTINUE TO RISE AS A RESULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS. MOVE TO HIGHER GROUND.

THE NEXT STATEMENT WILL BE ISSUED: TUESDAY MORNING.

&&

WYC007-271813-
/O.EXT.KCYS.FL.W.0007.000000T0000Z-140530T1800Z/
/LSDW4.1.ER.140525T1730Z.140526T1445Z.140530T1200Z.NR/
1213 PM MDT MON MAY 26 2014

* FLOOD WARNING CONTINUES FOR THE LITTLE SNAKE RIVER NEAR SAVERY
* THE RIVER WILL STAY RIGHT AROUND 8.0 FEET THROUGH MOST OF THE WEEK.
* IMPACT...AT 8.5 FEET...MODERATE LOW LAND FLOODING NEAR THE TOWN OF 
  BAGGS. MODERATE LOW LAND AGRICULTURAL FLOODING BECOMES MORE 
  WIDESPREAD FROM SAVERY TO DIXON.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 8.5 FEET 
  ON JUN 7 2011.

&&

LAT...LON 4105 10741 4100 10741 4100 10775 4108 10775
      4109 10760                  

$$
577 
WGUS85 KCYS 271727
FLSCYS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1127 AM MDT TUE MAY 27 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WYOMING...
 
  LITTLE SNAKE RIVER NEAR SAVERY AFFECTING CARBON COUNTY

.HYDROLOGIC SUMMARY:

WARM TEMPERATURES WILL CONTINUE TO CREATE ACCELERATED SNOW MELT
OFF THE SNOWY AND SIERRA MADRE RANGES THROUGH THE REMAINDER OF THE 
WEEK. WE COULD SEE HIGH TEMPERATURES IN THE MOUNTAINS NEAR 70 DEGREES
WITH OVERNIGHT LOWS IN THE MID 40S...KEEPING SNOW MELT GOING 
OVERNIGHT. REMNANTS OF HURRICANE AMANDA COULD ARRIVE IN SOUTH CENTRAL 
WYOMING AS EARLY AS FRIDAY WHICH COULD CREATE A SIGNIFICANT RAIN ON 
SNOW EVENT. RIVER LEVELS COULD BE SUBSTANTIALLY HIGHER THAN THE CURRENT
FORECAST BASED ON RAINFALL AMOUNTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS. MOVE TO HIGHER GROUND.

THE NEXT STATEMENT WILL BE ISSUED: WEDNESDAY MORNING.

&&

WYC007-281727-
/O.EXT.KCYS.FL.W.0007.000000T0000Z-140531T1800Z/
/LSDW4.1.ER.140525T1730Z.140526T1445Z.140531T1200Z.NR/
1127 AM MDT TUE MAY 27 2014

* FLOOD WARNING CONTINUES FOR 
  THE LITTLE SNAKE RIVER NEAR SAVERY
* THE STAGE WILL REMAIN AROUND 8.0 FEET THROUGH THE REMAINDER OF THE WEEK. 
  WEDNESDAY.
* THE STAGE WILL FALL BELOW FLOOD STAGE AT 06 AM SATURDAY.
* IMPACT...AT 8.5 FEET...MODERATE LOW LAND FLOODING NEAR THE TOWN OF 
  BAGGS. MODERATE LOW LAND AGRICULTURAL FLOODING BECOMES MORE 
  WIDESPREAD FROM SAVERY TO DIXON.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 8.5 FEET 
  ON JUN 7 2011.

&&

LAT...LON 4105 10741 4100 10741 4100 10775 4108 10775
      4109 10760                  

$$
678 
WGUS85 KCYS 281723
FLSCYS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1123 AM MDT WED MAY 28 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WYOMING...
 
  LITTLE SNAKE RIVER NEAR SAVERY AFFECTING CARBON COUNTY

.HYDROLOGIC SUMMARY:

WARM TEMPERATURES WILL CONTINUE TO CREATE ACCELERATED SNOW MELT
OFF THE SNOWY AND SIERRA MADRE RANGES THROUGH THE REMAINDER OF THE 
WEEK. HIGH TEMPERATURES IN THE MOUNTAINS WILL REACH NEAR 70 DEGREES
WITH OVERNIGHT LOWS IN THE MID 40S...KEEPING SNOW MELT GOING 
OVERNIGHT. REMNANTS OF HURRICANE AMANDA COULD ARRIVE IN SOUTH CENTRAL 
WYOMING AS EARLY AS FRIDAY WHICH COULD CREATE A SIGNIFICANT RAIN ON 
SNOW EVENT. RIVER LEVELS COULD BE SUBSTANTIALLY HIGHER THAN THE CURRENT
FORECAST BASED ON RAINFALL AMOUNTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS. MOVE TO HIGHER GROUND.

THE NEXT STATEMENT WILL BE ISSUED: THURSDAY MORNING.

&&

WYC007-291723-
/O.EXT.KCYS.FL.W.0007.000000T0000Z-140602T0000Z/
/LSDW4.1.ER.140525T1730Z.140529T1200Z.140601T1800Z.NR/
1123 AM MDT WED MAY 28 2014

* FLOOD WARNING CONTINUES FOR 
  THE LITTLE SNAKE RIVER NEAR SAVERY
* THE STAGE WILL FLUCTUATE BETWEEN 7.8 FEET AND 8.2 FEET THROUGH
  THE REST OF THE WEEK. MAX FLOW WILL OCCUR DURING THE MORNING HOURS
  WITH LOWEST FLOWS DURING THE EVENING.
* THE STAGE WILL FALL BELOW FLOOD STAGE AT 12 PM SUNDAY.
* IMPACT...AT 8.5 FEET...MODERATE LOW LAND FLOODING NEAR THE TOWN OF 
  BAGGS. MODERATE LOW LAND AGRICULTURAL FLOODING BECOMES MORE 
  WIDESPREAD FROM SAVERY TO DIXON.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 8.5 FEET 
  ON JUN 7 2011.

&&

LAT...LON 4105 10741 4100 10741 4100 10775 4108 10775
      4109 10760                  

$$
039 
WGUS85 KCYS 291757
FLSCYS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1157 AM MDT THU MAY 29 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WYOMING...
 
  LITTLE SNAKE RIVER NEAR SAVERY AFFECTING CARBON COUNTY

.HYDROLOGIC SUMMARY:

WARM TEMPERATURES WILL PRODUCE GOOD SNOW MELT OFF THE SNOWY AND SIERRA
MADRE RANGES THROUGH THE REMAINDER OF THE WEEK. HIGH TEMPERATURES IN THE
MOUNTAINS WILL BE IN THE 60S WITH OVERNIGHT LOWS IN THE MID 40S...KEEPING
SNOW MELT GOING OVERNIGHT. SUBTROPICAL MOISTURE WILL INCREASE RAIN SHOWER
CHANCES ON FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS. MOVE TO HIGHER GROUND.

THE NEXT STATEMENT WILL BE ISSUED: LATE FRIDAY MORNING.

&&

WYC007-301757-
/O.EXT.KCYS.FL.W.0007.000000T0000Z-140603T0000Z/
/LSDW4.1.ER.140525T1730Z.140529T1645Z.140602T1800Z.NR/
1157 AM MDT THU MAY 29 2014

* FLOOD WARNING CONTINUES FOR 
  THE LITTLE SNAKE RIVER NEAR SAVERY
* THE STAGE WILL FLUCTUATE BETWEEN 8.0 FEET AND 8.3 FEET THROUGH
  THE REST OF THE WEEK. MAX FLOW WILL OCCUR DURING THE MORNING HOURS
  WITH LOWEST FLOWS DURING THE EVENING.
* IMPACT...AT 8.5 FEET...MODERATE LOW LAND FLOODING NEAR THE TOWN OF 
  BAGGS. MODERATE LOW LAND AGRICULTURAL FLOODING BECOMES MORE 
  WIDESPREAD FROM SAVERY TO DIXON.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 8.5 FEET 
  ON JUN 7 2011.

&&

LAT...LON 4105 10741 4100 10741 4100 10775 4108 10775
      4109 10760                  

$$
297 
WGUS85 KCYS 301722
FLSCYS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1122 AM MDT FRI MAY 30 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WYOMING...
 
  LITTLE SNAKE RIVER NEAR SAVERY AFFECTING CARBON COUNTY

.HYDROLOGIC SUMMARY:

TEMPERATURES WILL BE WARM ENOUGH TO PRODUCE GOOD RUNOFF FROM 
THE SIERRA MADRE AND SNOWY RANGES THROUGH EARLY NEXT WEEK. HIGH 
TEMPERATURES IN THE MOUNTAINS WILL BE IN THE UPPER 50S TO LOW 
60S WITH OVERNIGHT LOWS IN THE LOW 40S.  SUBTROPICAL MOISTURE 
WILL STREAM ACROSS THE REGION TO PRODUCE WIDESPREAD RAINFALL 
THROUGH THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS. MOVE TO HIGHER GROUND.

THE NEXT STATEMENT WILL BE ISSUED: LATE SATURDAY MORNING.

&&

WYC007-311722-
/O.EXT.KCYS.FL.W.0007.000000T0000Z-140602T0000Z/
/LSDW4.1.ER.140525T1730Z.140530T1600Z.140601T1800Z.NR/
1122 AM MDT FRI MAY 30 2014

* FLOOD WARNING CONTINUES FOR 
  THE LITTLE SNAKE RIVER NEAR SAVERY
* THE STAGE WILL CREST AROUND 8.1 FEET AT 12 AM SATURDAY.
* THE STAGE WILL REMAIN ABOVE FLOOD STAGE OF 8.0 FEET THROUGH 
  SUNDAY MORNING WITH A DIURNAL DROP TO JUST BELOW FLOOD STAGE
  SATURDAY AFTERNOON.
* IMPACT...AT 8.5 FEET...MODERATE LOW LAND FLOODING NEAR THE TOWN OF 
  BAGGS. MODERATE LOW LAND AGRICULTURAL FLOODING BECOMES MORE 
  WIDESPREAD FROM SAVERY TO DIXON.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 8.5 FEET 
  ON JUN 7 2011.

&&

LAT...LON 4105 10741 4100 10741 4100 10775 4108 10775
      4109 10760                  

$$
246 
WGUS85 KCYS 311820
FLSCYS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1220 PM MDT SAT MAY 31 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WYOMING...

  LITTLE SNAKE RIVER NEAR SAVERY AFFECTING CARBON COUNTY

.HYDROLOGIC SUMMARY:

TEMPERATURES WILL BE WARM ENOUGH TO PRODUCE GOOD RUNOFF FROM 
THE SIERRA MADRE AND SNOWY RANGES THROUGH EARLY NEXT WEEK. HIGH 
TEMPERATURES IN THE MOUNTAINS WILL BE IN THE UPPER 50S TO LOW 
60S WITH OVERNIGHT LOWS IN THE LOW 40S. SNOWMELT SHOULD DECREASE
WITH THESE COOLER TEMPERATURES WITH THE LITTLE SNAKE FALLING 
BELOW FLOOD STAGE SUNDAY AFTERNOON. WILL CONTINUE TO MONITOR 
SNOW MELT THOUGH AS WARMER TEMPERATURES COULD ELEVATE SNOW MELT
EARLY NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS. MOVE TO HIGHER GROUND.

THE NEXT STATEMENT WILL BE ISSUED: LATE SUNDAY MORNING.

&&

WYC007-011820-
/O.CON.KCYS.FL.W.0007.000000T0000Z-140602T0000Z/
/LSDW4.1.ER.140525T1730Z.140530T1600Z.140601T1800Z.NR/
1220 PM MDT SAT MAY 31 2014

* FLOOD WARNING CONTINUES FOR THE LITTLE SNAKE RIVER NEAR SAVERY
* THE STAGE WILL CREST AROUND 8.1 FEET AT 6 AM SUNDAY.
* THE STAGE WILL FALL BELOW FLOOD STAGE AT 12 PM SUNDAY.
* IMPACT...AT 8.5 FEET...MODERATE LOW LAND FLOODING NEAR THE TOWN OF 
  BAGGS. MODERATE LOW LAND AGRICULTURAL FLOODING BECOMES MORE 
  WIDESPREAD FROM SAVERY TO DIXON.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 8.5 FEET 
  ON JUN 7 2011.

&&

LAT...LON 4105 10741 4100 10741 4100 10775 4108 10775
      4109 10760                  

$$
987 
WGUS85 KCYS 011822
FLSCYS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1222 PM MDT SUN JUN 1 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WYOMING...
 
  LITTLE SNAKE RIVER NEAR SAVERY AFFECTING CARBON COUNTY

.HYDROLOGIC SUMMARY: 

TEMPERATURES WILL BE WARM ENOUGH TO PRODUCE RUNOFF FROM THE
SIERRA MADRE THROUGH NEXT WEEK. HIGH TEMPERATURES IN THE MOUNTAINS 
WILL BE IN THE UPPER 50S TO LOW 60S WITH OVERNIGHT LOWS IN THE LOW 40S. 
THE LITTLE SNAKE RIVER AT SAVERY WILL AGAIN RISE TO NEAR FLOOD STAGE 
EARLY MONDAY MORNING.  NO WIDESPREAD RAINFALL EVENTS ARE EXPECTED 
THROUGH THE MIDDLE OF NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS. MOVE TO HIGHER GROUND.

THE NEXT STATEMENT WILL BE ISSUED:  LATE MONDAY MORNING 2 JUNE.

&&

WYC007-021800-
/O.EXT.KCYS.FL.W.0007.000000T0000Z-140602T1800Z/
/LSDW4.1.ER.140525T1730Z.140530T1600Z.140602T1200Z.NR/
1222 PM MDT SUN JUN 1 2014

* FLOOD WARNING CONTINUES FOR 
  THE LITTLE SNAKE RIVER NEAR SAVERY
* THE STAGE WILL RISE TO NEAR THE FLOOD STAGE OF 8.0 FEET EARLY MONDAY 
  MORNING. 
* THE STAGE WILL FALL BELOW FLOOD STAGE LATE MONDAY MORNING.
* IMPACT...AT 8.0 FEET...FLOOD STAGE. WATER ENTERING LOW AREAS ALONG 
  COUNTY ROAD 607 APPROACHING BRIDGE.  STANDING WATER ALONG LOW LYING
  AREAS ALONG LEFT AND RIGHT BANKS. MINOR LOW LAND FLOODING NEAR THE 
  TOWN OF BAGGS. MINOR LOW LAND AGRICULTURAL FLOODING CONTINUES TO 
  BECOME MORE WIDESPREAD FROM SAVERY TO DIXON.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 8.5 FEET 
  ON JUN 7 2011.

&&

LAT...LON 4105 10741 4100 10741 4100 10775 4108 10775
      4109 10760                  

$$
659 
WGUS85 KCYS 021707
FLSCYS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1107 AM MDT MON JUN 2 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
WYOMING...
 
  LITTLE SNAKE RIVER NEAR SAVERY AFFECTING CARBON COUNTY

.HYDROLOGIC SUMMARY:

TEMPERATURES WILL BE WARM ENOUGH TO PRODUCE RUNOFF FROM THE
SIERRA MADRE RANGE THROUGH THE WEEK. HIGH TEMPERATURES IN THE 
MOUNTAINS WILL BE IN THE UPPER 50S TO LOW 60S WITH OVERNIGHT
LOWS IN THE LOW 40S. THE LITTLE SNAKE RIVER AT SAVERY HAS CRESTED
AND WILL REMAIN BELOW FLOOD STAGE.  NO WIDESPREAD RAINFALL EVENTS
ARE EXPECTED OVER THE NEXT FEW DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS. MOVE TO HIGHER GROUND.

THIS WILL BE THE LAST FLOOD STATEMENT FOR THIS EVENT.

&&

WYC007-021737-
/O.CAN.KCYS.FL.W.0007.000000T0000Z-140602T1800Z/
/LSDW4.1.ER.140525T1730Z.140530T1600Z.000000T0000Z.NR/
1107 AM MDT MON JUN 2 2014

* FLOOD WARNING IS CANCELLED FOR 
  THE LITTLE SNAKE RIVER NEAR SAVERY
* THE STAGE HAS CRESTED AND WILL DECREASE BUT REMAIN ABOVE ACTION
  STAGE OVER THE NEXT FEW DAYS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 8.5 FEET 
  ON JUN 7 2011.

&&

LAT...LON 4105 10741 4100 10741 4100 10775 4108 10775
      4109 10760                  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this river flood warning went out at May 25, 5:56 AM MDT, 5 hours 33 minutes earlier.

Area forecast discussion, May 25, 5:56 AM MDT, 5 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
556 AM MDT SUN MAY 25 2014

.SHORT TERM...(TODAY THROUGH TUESDAY)
ISSUED AT 428 AM MDT SUN MAY 25 2014

LATEST WATER VAPOR SATELLITE LOOP SHOWS A VIGOROUS UPPER-LEVEL
LOW LIFTING NORTHEAST ACROSS THE FOUR CORNERS REGION EARLY THIS
MORNING. THIS TREND HAS BEEN WELL ADVERTISED IN THE MODELS OVER
THE PAST FEW DAYS...BUT IT DOES APPEAR TO BE A LITTLE AHEAD OF
SCHEDULE. SHOULD SEE THIS SYSTEM CONTINUE TO LIFT NORTHEAST INTO
THE CENTRAL ROCKIES AND HIGH PLAINS BY THIS AFTN AHEAD OF A SHORT
WAVE DISTURBANCE OVER THE EASTERN NPAC. AS SUCH...POTENTIAL FOR
HEAVY RAIN AND FLASH FLOODING THIS AFTN STILL DOMINATE THE WEATHER
HEADLINES THROUGH THE PERIOD.

PATCHY FOG AND OTHERWISE LOW CEILINGS HAVE BEEN OBSERVED OVER THE
PLAINS OVERNIGHT. KIMBALL WAS REPORTING VISIBILITIES DOWN TO ONE
QUARTER OF A MILE AT 230 AM MDT AND AM SEEING SOME HINTS OF LOWER
VISIBILITY ELSEWHERE ON AREA WEBCAMS. MOIST SOUTHERLY FLOW IN THE
LLVLS WILL KEEP T-TD SPREADS LESS THAN 3 DEG F...SO CONTINUED THE
MENTION OF PATCHY FOG IN THE FCST. EXPANDED THAT AREA INTO THE
PLATTE RIVER VALLEY AS WOULD EXPECT SOUTHEAST WINDS TO FUNNEL UP
THE VALLEY IN THE PRESENCE OF A WEAK PRESSURE GRADIENT. COLUMN
DRIES QUITE A BIT AFTER 15Z...SO DO NOT EXPECT FOG TO LAST VERY
LONG MUCH LIKE PREVIOUS DAYS.

MID AND UPPER-LEVEL DYNAMICS WILL IMPROVE TREMENDOUSLY OVER THE
AREA THROUGH THE DAY WITH THE APPROACHING LOW. 700-500 MILLIBAR
THETA-E RIDGE AXIS/TROWAL FEATURE ON THE BACK SIDE IS EVIDENT ON
INFRARED SATELLITE WITH PRECIP SHIELD CURRENTLY OVER THE WESTERN
THIRD OF CO. THE MODELS ARE IN EXCELLENT AGREEMENT BRINGING THIS
FEATURE INTO OUR WESTERN AND NORTHERN ZONES BY AFTN. STILL HAVE
SOME UNCERTAINTY WITH THE IMPACT OF THE MIDLVL DRY SLOT PROGGED
TO MOVE INTO OUR SOUTHEAST ZONES. COULD HAVE SOME MORE CIRRUS BLOW
OFF FROM CONVECTION OVER THE SOUTHERN PLAINS. BUT IF NOT...THIS
WOULD SUPPORT SLIGHTLY STRONGER DIURNAL HEATING AND PTNL FOR MORE
WIDESPREAD AFTN CONVECTION AS THE HRRR MIGHT SUGGEST. HOWEVER THE
GREATEST COVERAGE WILL BE TO THE WEST IN THE MORE PRONOUNCED 700
TO 300 MILLIBAR MOISTURE. THE WESTERN FOCUS OF THIS EVENT SUPPORTS
THE FLASH FLOOD WATCH FOR THE MOUNTAINS. SINCE THE UPPER LOW IS
EJECTING OUT SO EARLY...THE GFS SUGGESTS THE FLOW ALOFT MAY BE A
FEW KTS STRONGER AND STORM MOTIONS WILL NOT BE STATIONARY...BUT
STILL NOT MOVING ALL THAT QUICKLY. STRONGER FLOW COULD ALSO MEAN
BETTER STORM ORGANIZATION AND MORE EFFICIENT RAIN PRODUCERS. FCST
SOUNDINGS STILL SHOW TALL/SKINNY CAPE PROFILES AND PW VALUES ARE
WELL OVER A HALF INCH FOR MUCH OF THE AREA. EVEN THOUGH THE GFS
AND ECMWF ARE IN MUCH BETTER AGREEMENT WITH HIGHER QPF OVER A MORE
WIDESPREAD AREA...SUSPECT SOUTHERN PLAINS CONVECTION WILL ROB A
BIT OF THE MOISTURE AND KEEP COVERAGE FROM BECOMING ANYTHING MORE
THAN SCATTERED TO NUMEROUS. STILL...COULD BE QUITE A DANGEROUS
SITUATION OF HEAVY RAIN FALLS ON EXISTING SNOWPACK.

WARMER AND DRIER THROUGH THE REMAINDER OF THE FCST PERIOD WITH
ONLY ISOLATED SHOWERS AND TSTMS EXPECTED. MODELED CAPE VALUES ARE
LESS THAN 200 J/KG DURING THIS TIME...SO THE THREAT FOR ANY
STRONGER STORMS WILL BE NIL. GFS AND ECMWF BOTH SHOW A THERMAL
RIDGE AXIS BUILDING INTO THE CWA ON MON...BECOMING MUCH MORE
PRONOUNCED BY TUE AFTN WITH H7 TEMPS RANGING FROM AROUND 14 C
ABOVE RWL TO 10 C OVER THE WESTERN PANHANDLE. SOME MOS GUIDANCE IS
SHOWING TEMPS APPROACHING 90 IN THE VALLEYS...BUT DID NOT GO QUITE
THAT WARM GIVEN THE NORTHERLY COMPONENT TO THE LOW TO MID LVL FLOW
ON THE EAST SIDE OF THE RIDGE.

.LONG TERM...(WEDNESDAY THROUGH SATURDAY)
ISSUED AT 428 AM MDT SUN MAY 25 2014

AN UPPER LEVEL RIDGE WILL AMPLIFY OVER THE ROCKIES TUESDAY NIGHT
THROUGH WEDNESDAY AS ANOTHER DEEP UPPER LOW DIGS INTO THE PAC NW.
DRY SOUTHWEST FLOW WILL MOVE OVERHEAD AS THE RIDGE BUILDS AND 700 MB
TEMPS WILL INCREASE TO BETWEEN 10 AND 14C ON WEDNESDAY WITHIN THIS
WAA PATTERN. RESULTING MAX TEMPS WILL ONCE AGAIN BE WITHIN THE 80S
ACROSS THE EASTERN PLAINS...AND WILL ALSO INCREASE TO THE UPPER 70S
TO LOW 80S ACROSS THE WEST. EVEN IN THE HIGHER ELEVATIONS ABOVE 9000
FT...TEMPERATURES LOOK TO INCREASE WELL INTO THE 60S AND POSSIBLY
THE 70S. THESE WARM TEMPS WILL CONTINUE TO ACCELERATE SNOWMELT IN
THE HIGH PEAKS...AND THUS EXPECT RAPID RUNOFF INTO AREA STREAMS AND
RIVERS WITH DOWNSTREAM FLOODING ALONG THESE RIVERS AN INCREASING
CONCERN. A WEAK SHORTWAVE LOOKS TO MOVE ACROSS THE ROCKIES ON
WEDNESDAY AS WELL...BUT CONVECTION WILL REMAIN MINIMAL DUE TO
MARGINAL MOISTURE MOVING OVERHEAD.

THE UPPER RIDGE WILL BEING TO SHIFT EASTWARD ON THURSDAY WITH SW
WINDS ALOFT INCREASING A BIT AND ADVECTING IN MORE MID/UPPER LEVEL
MOISTURE AND SHORTWAVE ENERGY. TEMPS WILL AGAIN BE WIDESPREAD 70S
AND 80S WITH A BETTER LIKELIHOOD OF AFTERNOON SHOWERS AND
THUNDERSTORMS FOR MUCH OF THE CWA. 00Z MODELS CONTINUE TO SHOW A
BATCH OF MOISTURE FROM THE SOUTHEAST PACIFIC STREAM UP INTO THE
FORECAST AREA FOR FRIDAY...SO WILL MAINTAIN CHANCE POPS FOR
AFTERNOON TSTMS. THE UPPER TROUGH WILL REMAIN PARKED ALONG THE WEST
COAST THROUGH SATURDAY UNTIL A STRONGER SUBTROPICAL JET PUSHES
ONSHORE AND INTO THE DESERT SOUTHWEST LATE SATURDAY INTO SUNDAY.
THEREFORE...WILL CONTINUE TO SEE ENERGETIC AND MOIST SOUTHWEST FLOW
OVER THE ROCKIES AND WILL KEEP A GOOD CHANCE FOR SHOWERS AND STORMS
FOR SATURDAY. COULD SEE A RETURN OF MODERATE TO HEAVY RAIN WITH THIS
ACTIVITY DUE TO THE TROPICAL MOISTURE SOURCE. DIFFLUENT UPPER LEVEL
FLOW WILL MOVE OVERHEAD AS THE JET APPROACHES ON SUNDAY...SO COULD
SEE AN INCREASED COVERAGE OF CONVECTION DEVELOP THROUGH THE DAY.
SO...AFTER A BRIEF BREAK IN STORM ACTIVITY MIDWEEK...AN ACTIVE
PATTERN WILL RETURN TO THE FORECAST AREA THROUGH THE WEEKEND.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT 555 AM MDT SUN MAY 25 2014

AREAS OF IFR-VLIFR CIGS AND VSBYS DEVELOPED EARLY THIS MORNING
FOR MANY AREAS ACROSS THE EASTERN PLAINS IN MOIST EAST-SOUTHEAST
SFC FLOW. WILL SEE CONDITIONS STEADILY IMPROVE THROUGH 14-16Z.
ANOTHER ROUND OF SHOWERS AND TSTORMS IS ANTICIPATED THIS
AFTERNOON ACROSS THE ENTIRE FORECAST AREA...WITH MODERATE TO HEAVY
RAIN POSSIBLE ALONG AND WEST OF THE LARAMIE RANGE. MVFR CONDITIONS
LOOK LIKELY IN THE HEAVIER ACTIVITY THIS AFTERNOON...WHICH WILL
DIMINISH THROUGH THE EVENING. VFR CONDITIONS ARE THEN LIKELY
TONIGHT FOR MANY AREAS. THE EXCEPTION WILL BE AT KLAR AND KCYS
WHERE WEAK NNE UPSLOPE WINDS MAY PRODUCE LOW STRATUS AND FOG EARLY
MONDAY MORNING.

&&

.FIRE WEATHER...
ISSUED AT 428 AM MDT SUN MAY 25 2014

MINIMAL FIRE WEATHER CONCERNS. A FAIRLY MOIST AIR MASS WILL REMAIN
IN PLACE THROUGH THE REMAINDER OF THE WEEKEND...WITH SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED ALONG AND WEST OF A
CHEYENNE TO CHADRON LINE ON SUN AFTN AND EARLY EVE. HEAVY RAIN AND
SMALL HAIL WILL BE POSSIBLE FROM THIS ACTIVITY. WARMER AND DRIER
WEATHER WILL RETURN EARLY NEXT WEEK. HOWEVER WINDS WILL BE ON THE
LIGHT SIDE THROUGH THE PERIOD. MORE THUNDERSTORMS IN THE OFFING BY
LATE THIS WEEK. FUELS ARE IN GREEN UP FOR MUCH OF THE AREA...ALSO
LIMITING FIRE CONCERNS.

&&

.HYDROLOGY...
ISSUED AT 428 AM MDT SUN MAY 25 2014

SIGNIFICANT SNOWMELT IS ALREADY OCCURRING ACROSS MUCH OF THE SNOWY
AND SIERRA MADRE MOUNTAINS IN RESPONSE TO THE RECENT WARM WEATHER
PATTERN IN PLACE OVER THE AREA. THIS HAS PUSHED WATER LEVELS ABOVE
FLOOD STAGE AT THE LARAMIE RIVER AT LARAMIE AND THE NORTH PLATTE
RIVER AT SARATOGA. CONTINUED WARM TEMPERATURES TODAY WILL COMBINE
WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO PRODUCE
CONTINUED RIVER RISES ALONG MAJOR MAIN STEM RIVERS AND TRIBUTARIES
OVER THE NEXT 24 HOURS...WITH ADDITIONAL AREAS POSSIBLY EXCEEDING
FLOOD STAGE BY THIS EVENING. A FLOOD WATCH REMAINS IN EFFECT
THROUGH MONDAY FOR THE VALLEYS AND BASINS ADJACENT TO THE SOURCE
OF THE SNOWMELT. DEEP SNOW PACK STILL EXISTS OVER THE SNOWY AND
SIERRA MADRE MOUNTAIN RANGES. HEAVY RAIN ON THIS SNOW WILL CREATE
A THREAT FOR FLASH FLOODING...INCLUDING DANGEROUS MUD SLIDES AND
DEBRIS FLOWS AS SNOW COULD MELT RAPIDLY. A FLASH FLOOD WATCH WILL
REMAIN IN EFFECT THROUGH THE MID EVENING HOURS ON SUN FOR THE HIGH
COUNTRY. LOCALIZED FLASH FLOODING IS ALSO POSSIBLE FOR THE HIGH
PLAINS...BUT THE THREAT IS TOO ISOLATED TO JUSTIFY THE EXPANSION
OF THE WATCH. REFER TO FFACYS FOR THE LATEST PUBLIC INFORMATION ON
THE FLOODING POTENTIAL. WARNING INFORMATION CAN BE FOUND UNDER
FLWCYS AND FLSCYS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FLASH FLOOD WATCH THROUGH THIS EVENING FOR WYZ103-112-114.

     FLOOD WATCH FROM NOON MDT TODAY THROUGH MONDAY AFTERNOON FOR
     WYZ105-109-110-113-115.

NE...NONE.
&&

SHORT TERM...HAMMER
LONG TERM...RJM
AVIATION...RJM
FIRE WEATHER...HAMMER
HYDROLOGY...HAMMER
Hazardous weather outlook, May 25, 6:04 AM MDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
604 AM MDT SUN MAY 25 2014

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119-
261215-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
604 AM MDT SUN MAY 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND WILL CONTINUE
THROUGH THE EVENING. LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH SOME
THUNDERSTORMS OVER THE NORTHERN PANHANDLE AND EAST CENTRAL
WYOMING...WHICH COULD PRODUCE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE AGAIN ON MONDAY AND
TUESDAY...WITH A BETTER CHANCE FOR STORMS EXPECTED THURSDAY AND
ON THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT FLASH FLOODING OR ANY NOTABLE
RISES IN RIVER OR STREAM LEVELS OVER THE WEEKEND.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ103>106-109>117-261215-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
604 AM MDT SUN MAY 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON FOR AREAS
ALONG AND WEST OF THE LARAMIE RANGE...WITH WIDESPREAD RAIN
AMOUNTS OVER A HALF INCH POSSIBLE. EMBEDDED...SLOW MOVING
THUNDERSTORMS COULD PRODUCE RAINFALL OVER AN INCH IN
PLACES...ESPECIALLY EAST AND NORTH FACING SLOPES OF THE SNOWY AND
SIERRA MADRE RANGES. LOCALLY HEAVY RAIN COULD PRODUCE FLASH
FLOODING...ESPECIALLY OVER THE MOUNTAINS WHERE RAIN COULD
ACCELERATE MELTING OF THE DEEP SNOW PACK. THOSE WITH RECREATIONAL
INTERESTS OVER THE HOLIDAY WEEKEND ARE ENCOURAGED TO MONITOR THE
LATEST FORECASTS AND ADJUST PLANS ACCORDINGLY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE AGAIN ON MONDAY AND
TUESDAY...WITH A BETTER CHANCE FOR STORMS EXPECTED THURSDAY AND
ON THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT FLASH FLOODING OR ANY NOTABLE
RISES IN RIVER OR STREAM LEVELS OVER THE WEEKEND.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, May 25, 5:40 AM MDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
540 AM MDT SUN MAY 25 2014

NEZ019>021-054-055-096-WYZ101-102-107-108-119-251400-
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-SOUTH SIOUX-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...AGATE...DOUGLAS...
GLENROCK...LUSK...GLENDO...WHEATLAND...CHUGWATER...GUERNSEY...
TORRINGTON...BURNS...CARPENTER...ALBIN...PINE BLUFFS
540 AM MDT SUN MAY 25 2014

PATCHY DENSE FOG HAS DEVELOPED ACROSS PARTS OF SOUTHEAST WYOMING
AND THE WESTERN NEBRASKA PANHANDLE THIS MORNING. THIS INCLUDES THE
NORTH PLATTE RIVER VALLEY FROM GLENDO TO SCOTTSBLUFF AND OTHER LOW
ELEVATION AREAS OF CONVERSE AND NIOBRARA COUNTIES...AS WELL AS THE
INTERSTATE 80 CORRIDOR BETWEEN CHEYENNE AND SIDNEY. VISIBILITIES
WILL BE REDUCED TO LESS THAN ONE HALF MILE AT TIMES. IF YOU ARE
TRAVELING...SLOW DOWN AND USE YOUR LOW BEAM HEADLIGHTS. THE FOG
SHOULD LIFT BY MID MORNING.

HAMMER

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 10:38 AM MDTRiver Flood WarningCYSCarbon6 days
May 25, 10:38 AM MDTRiver Flood WarningCYSCarbon6 days
May 25, 1:13 PM MDTFlash Flood WarningCYSGoshen6 hr
May 25, 1:32 PM MDTSpecial Weather StatementCYSGoshen43 min
May 25, 1:46 PM MDTFlash Flood WarningCYSAlbany6 hr
May 25, 2:26 PM MDTSevere Thunderstorm WarningCYSGoshen64 min
May 25, 3:19 PM MDTSpecial Weather StatementCYSPlatte26 min
May 25, 3:24 PM MDTFlash Flood WarningCYSAlbany, Carbon6 hr
May 25, 3:45 PM MDTSpecial Weather StatementCYSPlatte30 min
May 25, 4:05 PM MDTSpecial Weather StatementCYSPlatte25 min
May 25, 4:16 PM MDTSpecial Weather StatementCYSPlatte29 min

Nearby

River Flood Warnings in Wyoming, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.